# SDR VNAA2019102131101

- Difficulty date: January 31, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,862 hours, 34,818 cycles
- Engine: Ge CF343B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO PHL, THE CREW REPORTED A LOSS OF POWER FROM THE L ENGINE. THEY REPORTED A L ENGINE FUEL LOW PRESS MSG AND AC BUS 1 WAS AUTO TRANSFERRED. THE N2 DROPPED TP 42% AND THE ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT. AFTER LANDING THE ENGINE ITT SPIKED INTO THE RED AND THEY SHUT IT DOWN COMPLETELY. REMOVED AND REPLACED LH ENG BLUE HARNESS P/N 1697M50604 S/N LMDW6140, LH ENG T2 SENSOR P/N 4033T65P03 S/N FGNJ7504, LH ENG N1 AMPLIFIER P/N 5071T98P03 S/N LMDK2930, LH ENG FUEL CONTROL 4147T70P03 S/N WYG97657, LH ENG FUEL PUMP P/N 6078T39P04 S/N CGWT2688, LH ENG COMPRESSOR INLET TEMP SENSOR P/N 4071T72P01 S/N WYGA6449, LH ENG FAN INLET TEMP SENSOR P/N 154CY S/N EGNJ7504, LH ENG VG ACTUATOR P/N 5050T37G02 S/N APM46AM, POWER ASSURANCE CHECKS, IDLE CHECKS AND ACCELERATION CHECKS GOOD.
